Multiple Sclerosis Community
Remedial Effects of Tysabri?
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Remedial Effects of Tysabri?

I had my first infusion on Tuesday. My understanding is that the drug makes it harder for the misbehaving T-Cells to cross the blood-brain barrier. If they can't get out the can't mess with my myelin.

There are no officially advertised remedial effects from Tysabri. But I could swear that I have a little more energy and my legs feel a little stronger. Is this wishful thinking?
Related Discussions
2 Comments Post a Comment
Blank
572651 tn?1333939396
From everyone I talked to, there is a feel good/better effect with the Tysabri that lasts about 3 weeks.  About that 4th week you will know that you are ready for the next one.  It may be wishful thinking for this first infusion, because I hear it is usually three or so before the effects really kick in. But hey, if you are feeling better we can't complain, right?

Blank
1831849 tn?1383231992
No gripes here!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources